Open Science Research Excellence
@article{(International Science Index):http://waset.org/publications/7822,
  title    = {The Pell Equation x2 − Py2 = Q},
  author    = {Ahmet Tekcan and  Arzu Özkoç and  Canan Kocapınar and  Hatice Alkan},
  country   = {},
  institution={},
  abstract  = {Let p be a prime number such that p ≡ 1(mod 4), say
p = 1+4k for a positive integer k. Let P = 2k + 1 and Q = k2.
In this paper, we consider the integer solutions of the Pell equation
x2-Py2 = Q over Z and also over finite fields Fp. Also we deduce
some relations on the integer solutions (xn, yn) of it.},
  {International Journal of Physical and Mathematical Sciences },  volume    = {4},
  number    = {7},
  year      = {2010},
  pages     = {795 - 798},
  ee        = {http://waset.org/publications/7822},
  url       = {http://waset.org/Publications?p=43},
  bibsource = {http://waset.org/Publications},
  issn      = {eISSN:1307-6892},
  publisher = {World Academy of Science, Engineering and Technology},
  index     = {International Science Index 43, 2010},
}